# SDR C2XA98IA158

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: S5287660600401
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT AFT NOSE LANDING GEAR DOOR FORWARD HINGE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE DOOR HINGE.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
